Stabilization of Lure-type Nonlinear Control Systems by Lyapunov-Krasovskii Functionals
Loading...
Date
2012-10-24
Authors
Shatyrko, Andrej
Diblík, Josef
Khusainov, Denys
Růžičková, Miroslava
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Nature
Altmetrics
Abstract
The paper deals with the stabilization problem of Lure-type nonlinear indirect control systems with time-delay argument. The sufficient conditions for absolute stability of the control system are established in the form of matrix algebraic inequalities and are obtained by the direct Lyapunov method.
The paper deals with the stabilization problem of Lure-type nonlinear indirect control systems with time-delay argument. The sufficient conditions for absolute stability of the control system are established in the form of matrix algebraic inequalities and are obtained by the direct Lyapunov method.
The paper deals with the stabilization problem of Lure-type nonlinear indirect control systems with time-delay argument. The sufficient conditions for absolute stability of the control system are established in the form of matrix algebraic inequalities and are obtained by the direct Lyapunov method.
Description
Citation
Advances in Difference Equations. 2012, vol. 2012, issue 1, p. 1-11.
https://advancesindifferenceequations.springeropen.com/articles/10.1186/1687-1847-2012-229
https://advancesindifferenceequations.springeropen.com/articles/10.1186/1687-1847-2012-229
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en